# SDR AU510001865

- Difficulty date: July 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C401
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Unserviceable
- Location: Engine
- Part time: 186 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CYLINDER DAMAGED.  A PIECE OF THE NICKEL CARBIDE BORE COATING MISSING FROM THE TOP AREA OF THE CYLINDER BORE.  SIZE OF MISSING PIECE APPROXIMATELY 20MM BY 5MM BY 0.254MM DEEP (0.78IN BY 0.19IN BY 0.010IN DEEP).  THE SECOND COMPRESSION RING WAS ALSO FOUND BROKEN IN TWO PLACES APPROXIMATELY 40MM (1.57IN) APART.  THE FLOATING PIECE WAS JAMMED IN THE PISTON RING GROOVE AND WAS STARTING TO BREAK UP.
